# SDR SCNA20230321113

- Difficulty date: March 1, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-8
- Aircraft serial: 33677
- Aircraft time: 53,640 hours, 37,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485Y23
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  CORROSION FWD CARGO AFT BULKHEAD SUPPORT AT STA 500I LBL 28-LBL35.:      RESOLUTION: REMOVED AND INSTALLED REPLACEMENT FWD CARGO AFT BULKHEAD SUPPORT AT STA 500I LBL28 -LBL35 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG #143A9481 REV:-.
